|LOYFENAC - P|
|Composition||Aceclofenac 100mg, Paracetamol 325mg Tablets|
|Indication||Dysmenorrhea, Low back pain, Pain due to sprain & Strain, Acute low back pain, neck shoulder pain|
|Mechanism of Action||
AceclofenacParacetamol Tablet improves the patient's condition by:
* Blocking the action of cyclo-oxygenase in the body.
* Increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating.
Paracetamol: Nausea, allergic reactions, skin rashes, acute renal tubular necrosis.
Aceclofenac: Diarrhoea, headache, vertigo, dizzies, nervousness, tinnitus, depression, drowsiness, insomnia; fever, angioedema, bronchospasm, rashes; blood dyscrasias
Avoid driving and operate dangerous machinery
Avoid using it if allergic to paracetamol
Do not take paracetamol if you consume alcoholic beverages every day
Adult: Each tablet contains aceclofenac 100 mg and paracetamol 500 mg: 1 tablet in the morning and 1 tablet in the evening. Max: 2 tablets/day.